Excess flow or over-infusion (Q68164): Difference between revisions

From determinar.ia.br - Determine suas informações
‎Created a new Item
 
‎Changed label, description and/or aliases in pt-br, en
description / pt-brdescription / pt-br
 
Problema associado à administração de uma overdose de agentes terapêuticos, como drogas ou fluidos, sendo entregues a um dispositivo ou paciente.
description / endescription / en
 
Problem associated with a delivery overdose of therapeutic agents, such as drugs or fluids being delivered into a device or a patient.

Revision as of 16:02, 14 August 2026

Problem associated with a delivery overdose of therapeutic agents, such as drugs or fluids being delivered into a device or a patient.
Language Label Description Also known as
default for all languages
XE6YH
    English
    Excess flow or over-infusion
    Problem associated with a delivery overdose of therapeutic agents, such as drugs or fluids being delivered into a device or a patient.

      Statements